# SDR DALA2024010210747

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 71,868 hours, 33,607 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: WHILE PERFORMING MASK DROP ON WORK CARD 2527-01041-02 SOME PSU/ O2 DOORS DID NOT DEPLOY AT SOME ROWS. C/A: WHILE WORKING ON WORK CARD 2527-01041-02 SOME PSU'S/ O2 DOORS DID NOT DROP. ROWS 15DEF, 19ABC, 20ABC, 22DEF, 26DEF AND 32DEF DID NOT DROP THE FIRST TIME BUT ALL DROPPED THE SECOND TIME THE TEST WAS DONE. JUST FOR INFO ONLY.
